Alert archive / Washington / Storm Warnings in 2009

Storm Warning 2, NWS Seattle, WA

March 15, 2009

NWS Seattle, WA issued this storm warning at Mar 15, 2009, 4:54 PM PDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 15, 2009, 4:54 PM PDT (23:54 UTC)
Expired
Mar 15, 2009, 9:16 PM PDT
In force
4 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WHUS76 KSEW 152354
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
454 PM PDT SUN MAR 15 2009

PZZ131-150-153-156-170-173-176-160600-
/O.UPG.KSEW.GL.W.0020.000000T0000Z-090316T0600Z/
/O.NEW.KSEW.SR.W.0002.090315T2354Z-090316T0600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 20 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 20 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 20 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 20 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 20 TO
60 NM-
454 PM PDT SUN MAR 15 2009

...STORM WARNING IN EFFECT FOR THE COASTAL WATERS AND CENTRAL
STRAIT OF JUAN DE FUCA UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT UNTIL 11 PM TONIGHT. THIS REPLACES
THE GALE WARNING ISSUED EARLIER.

PLEASE REFER TO THE COASTAL WATERS FORECAST...FZUS56...FOR
SPECIFIC DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT OR TAKE
SHELTER UNTIL THE WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS
SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA
CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER
IN PORT UNTIL WINDS AND WAVES SUBSIDE.

&&

$$

PZZ130-132-135-160600-
/O.CON.KSEW.GL.W.0020.000000T0000Z-090316T0600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
PUGET SOUND AND HOOD CANAL-
454 PM PDT SUN MAR 15 2009

...GALE WARNING REMAINS IN EFFECT FOR THE ENTRANCES TO THE
STRAIT OF JUAN DE FUCA AND THE PUGET SOUND UNTIL 11 PM PDT
THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM TONIGHT.

PLEASE REFER TO THE COASTAL WATERS FORECAST...FZUS56...FOR
SPECIFIC DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-160615-
/O.CON.KSEW.RB.Y.0015.000000T0000Z-090318T0000Z/
GRAYS HARBOR BAR-
454 PM PDT SUN MAR 15 2009

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FOR THE
GRAYS HARBOR BAR UNTIL 5 PM PDT TUESDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS REMAINS IN EFFECT
UNTIL 5 PM PDT TUESDAY.

PLEASE REFER TO THE COASTAL WATERS FORECAST...FZUS56...FOR
SPECIFIC DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS MEANS THAT WAVE
CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR
HARBOR ENTRANCES.

&&

$$

PZZ133-160600-
/O.CON.KSEW.SI.Y.0014.000000T0000Z-090316T0600Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
454 PM PDT SUN MAR 15 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FOR THE
NORTHERN INLAND WATERS UNTIL 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
TONIGHT.

PLEASE REFER TO THE COASTAL WATERS FORECAST...FZUS56...FOR
SPECIFIC DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE IMMINENT OR OCCURRING. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WEATHER.GOV
2 follow-up statements
000 
WHUS76 KSEW 160055
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
555 PM PDT SUN MAR 15 2009

PZZ133-160600-
/O.UPG.KSEW.SI.Y.0014.000000T0000Z-090316T0600Z/
/O.EXA.KSEW.GL.W.0020.000000T0000Z-090316T0600Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
555 PM PDT SUN MAR 15 2009

...GALE WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE
SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-132-135-160600-
/O.CON.KSEW.GL.W.0020.000000T0000Z-090316T0600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
PUGET SOUND AND HOOD CANAL-
555 PM PDT SUN MAR 15 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

PLEASE REFER TO THE COASTAL WATERS FORECAST...FZUS56...FOR
SPECIFIC DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-150-153-156-170-173-176-160600-
/O.CON.KSEW.SR.W.0002.000000T0000Z-090316T0600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 20 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 20 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 20 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 20 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 20 TO
60 NM-
555 PM PDT SUN MAR 15 2009

...STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

PLEASE REFER TO THE COASTAL WATERS FORECAST...FZUS56...FOR
SPECIFIC DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT OR TAKE
SHELTER UNTIL THE WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS
SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA
CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN
PORT UNTIL WINDS AND WAVES SUBSIDE.

&&

$$

PZZ134-160600-
/O.NEW.KSEW.SI.Y.0015.090316T0055Z-090316T0600Z/
ADMIRALTY INLET-
555 PM PDT SUN MAR 15 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE IMMINENT OR OCCURRING. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-160900-
/O.CON.KSEW.RB.Y.0015.000000T0000Z-090318T0000Z/
GRAYS HARBOR BAR-
555 PM PDT SUN MAR 15 2009

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
5 PM PDT TUESDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 5 PM
PDT TUESDAY. 

PLEASE REFER TO THE COASTAL WATERS FORECAST...FZUS56...FOR
SPECIFIC DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS MEANS THAT WAVE
CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR
HARBOR ENTRANCES.

&&

$$

WEATHER.GOV/SEATTLE
379 
WHUS76 KSEW 160416
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
916 PM PDT SUN MAR 15 2009

PZZ150-153-156-170-173-176-161200-
/O.CAN.KSEW.SR.W.0002.000000T0000Z-090316T0600Z/
/O.EXB.KSEW.GL.W.0020.000000T0000Z-090316T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 20 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 20 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 20 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 20 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 20 TO
60 NM-
916 PM PDT SUN MAR 15 2009

...GALE WARNING IN EFFECT UNTIL 5 AM PDT MONDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. THE STORM
WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-160900-
/O.CAN.KSEW.SR.W.0002.000000T0000Z-090316T0600Z/
/O.EXB.KSEW.GL.W.0020.000000T0000Z-090316T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
916 PM PDT SUN MAR 15 2009

...GALE WARNING IN EFFECT UNTIL 2 AM PDT MONDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 2 AM PDT MONDAY. THE STORM
WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-132-133-135-160600-
/O.CON.KSEW.GL.W.0020.000000T0000Z-090316T0600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
PUGET SOUND AND HOOD CANAL-
916 PM PDT SUN MAR 15 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-161230-
/O.CON.KSEW.RB.Y.0015.000000T0000Z-090318T0000Z/
GRAYS HARBOR BAR-
916 PM PDT SUN MAR 15 2009

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
5 PM PDT TUESDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 5 PM
PDT TUESDAY. 

PLEASE REFER TO THE COASTAL WATERS FORECAST...FZUS56...FOR
SPECIFIC DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS MEANS THAT WAVE
CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR
HARBOR ENTRANCES.

&&

$$

PZZ134-160600-
/O.CON.KSEW.SI.Y.0015.000000T0000Z-090316T0600Z/
ADMIRALTY INLET-
916 PM PDT SUN MAR 15 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE IMMINENT OR OCCURRING. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this storm warning went out at Mar 15, 3:40 PM PDT, 1 hour 14 minutes earlier.

Area forecast discussion, Mar 15, 3:40 PM PDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
340 PM PDT SUN MAR 15 2009

.SYNOPSIS...A STRONG SURFACE LOW WILL SPIN INTO VANCOUVER ISLAND
THIS EVENING...WITH STRONG WINDS PERSISTING ACROSS WESTERN
WASHINGTON THROUGH LATE THIS EVENING. COOL AND SHOWERY WEATHER WILL
CONTINUE THROUGH EARLY NEXT WEEK AS A BROAD UPPER LEVEL TROUGH
REMAINS PARKED ACROSS THE PACIFIC NORTHWEST. ANOTHER PACIFIC WEATHER
SYSTEM WILL AFFECT WESTERN WASHINGTON WEDNESDAY INTO THURSDAY.

&&

.SHORT TERM...VERY IMPRESSIVE VISIBLE SATELLITE IMAGERY THIS
AFTERNOON...WITH A TIGHTLY WRAPPED SURFACE LOW SPINNING NE INTO
VANCOUVER ISLAND. THE VERY STRONG COLD FRONT ASSOCIATED WITH THIS
SYSTEM PASSED THROUGH WESTERN WASHINGTON THIS AFTERNOON...PRODUCING
STRONG PRESSURE RISES AND WINDY S/SW CONDITIONS ACROSS THE REGION.
WINDS WILL EASE LATE THIS EVENING AS THE LOW FILLS AND HEADS FARTHER
INLAND INTO SOUTHERN B.C. STILL HAVE PRETTY GOOD WESTERLY FLOW ALOFT
AND WILL CONTINUE TO SEE SHOWERS MOVING INLAND TONIGHT. EVEN HAD A
FEW SPOTTER REPORTS OF SMALL HAIL AND A FEW CLAPS OF THUNDER.

WITH STRONG MOIST UPSLOPE FLOW...40-50KT AT 850 MB...WILL EXTEND THE
WINTER WEATHER ADVISORY FOR THE MOUNTAINS THROUGH TONIGHT WITH AN
ADDITIONAL 4 TO 8 INCHES OF SNOW POSSIBLE. SNOW LEVELS WILL REMAIN
BELOW PASS LEVELS. THE NORTHWEST WEATHER AND AVALANCHE CENTER ISSUED
AN AVALANCHE WARNING FOR THE CASCADES THROUGH TONIGHT. NO MORE SNOW
EXPECTED FOR THE LOWLANDS WITH STRONG ONSHORE FLOW.

UNSETTLED WEATHER WILL CONTINUE THROUGH EARLY NEXT WEEK. A BROAD
UPPER LEVEL TROUGH WILL REMAIN PARKED OVER THE REGION AS A 140KT
POLAR JET LIES ACROSS THE WA/ORE BORDER. AS A RESULT WILL SEE COOLER
THAN NORMAL TEMPERATURES WITH ABOVE NORMAL PRECIPITATION...MAINLY
OFF AND ON SHOWERS AS UPPER LEVEL SHORT WAVE TROUGHS TRAVERSE THE
AREA. THE JET WILL MIGRATE FARTHER NORTH INTO SOUTHERN B.C. LATE TUE
INTO WED...BUT THE FLOW ALOFT WILL REMAIN NEARLY ZONAL. NOT ENOUGH
ARC IN THE FLOW TO DEFLECT ANY PRECIP NORTH. MODELS HINT AT A
DEVELOPING SYSTEM OFF THE B.C. COAST ON WED...WITH THE WARM FRONT
GLANCING W WA.

.LONG TERM...THE DEVELOPING PACIFIC FRONTAL SYSTEM ON WED WILL
CONTINUE TO AFFECT W WA ON THU AS THE COLD FRONT MOVES THROUGH THE
AREA. TOWARD THE END OF THE WORK WEEK AND INTO THE WEEKEND...A DEEP
UPPER LEVEL TROUGH WILL DROP SOUTH FROM THE GULF OF AK...WITH SW
FLOW ALOFT OVER WA. THIS TROUGH WILL DIG OFF THE COAST AND MAY
EVENTUALLY MOVE INLAND SAT NIGHT OR SUN. 500 MB HEIGHTS ARE QUITE
LOW...530S AND MAY NEED TO DROP TEMPERATURES...WITH ANOTHER COOL
AND SHOWERY WEEKEND POSSIBLE. 33

&&

.AVIATION...A VIGOROUS FRONTAL SYSTEM MOVED ACROSS THE AREA THIS
AFTERNOON...RESULTING IN GUSTY SW WINDS. THIS SYSTEM HAS MOSTLY
EXITED THE AREA AND WILL CONTINUE TO MOVE NEWD. MEANWHILE...THE
UPPER TROF WILL MOVE ACROSS THE REGION THIS EVENING. STRONG ZONAL OR
WLY FLOW ALOFT...WITH EMBEDDED SHORT WAVE TROFS...WILL PREVAIL
ACROSS THE AREA LATER TONIGHT THRU MON. THE AIR MASS WAS SLIGHTLY
UNSTABLE FOR ISOLATED...RANDOM TSTMS THRU EARLY THIS EVENING.

MEANWHILE...THE GUSTY SW WINDS WILL SLOWLY DIMINISH THIS EVENING AS
THE SURFACE PRES GRADIENT RELAXES SOME. CIGS WILL GENERALLY BE IN
THE 3500 TO 5500 FT RANGE OVERNIGHT...EXCEPT NEAR 2K FT WITH THE
HEAVIER SHOWERS.

KSEA...THE GUSTY SW WINDS WILL SLOWLY DIE DOWN THIS EVENING. BY
12Z...SPEEDS WILL BE DOWN TO NEAR 10 KT. ANTICIPATE VFR CONDITIONS
OVERNIGHT OR CIGS GENERALLY AT OR ABOVE 4K FT.

&&

.MARINE...A STRONG OCCLUDED FRONT EXTENDING FROM A 980 MB LOW JUST
OFF THE N COAST OF VANCOUVER ISLAND WILL EXIT THE FAR NORTHERN
INLAND WATERS BY LATE THIS AFTERNOON. ANTICIPATE STRONG ONSHORE FLOW
TO PREVAIL BEHIND THE FRONT TONIGHT FOR CONTINUED GALE FORCE WINDS
ACROSS MUCH OF THE AREA. EXPECT A SURFACE TROUGH WILL MOVE ACROSS
THE AREA ON MON. ANOTHER...BUT WEAKER...FRONTAL SYSTEM WILL MOVE
ACROSS THE AREA ON WED.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...A HIGH WIND WARNING REMAINS IN EFFECT FOR THE COAST TIL 8 PM
     PDT TONIGHT.

     AN AVALANCHE WARNING IS IN EFFECT FOR THE CASCADES TONIGHT.

     A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE OLYMPICS AND
     CASCADES TIL 6 AM PDT MON.

     A WIND ADVISORY REMAINS IN EFFECT FOR THE INTERIOR LOWLANDS
     UNTIL 11 PM PDT TONIGHT.

PZ...A GALE WARNING REMAINS IN EFFECT FOR THE COASTAL WATERS...
     STRAIT OF JUAN DE FUCA...AND PUGET SOUND/HOOD CANAL.

     A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NORTHERN INLAND
     WATERS.

     A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ROUGH GRAYS HARBOR
     BAR CONDITIONS.

WWW.WEATHER.GOV/SEATTLE

In the hours before

Local storm report, Mar 15, 1:25 PM PDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
125 PM PDT SUN MAR 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     SNOW             3 SW BRINNON            47.65N 122.94W
03/15/2009  M6.5 INCH        JEFFERSON          WA   TRAINED SPOTTER

            STORM TOTAL. ELEVATION 700 FEET.

1254 PM     SNOW             5 ENE SHELTON           47.26N 123.01W
03/15/2009  M3.5 INCH        MASON              WA   TRAINED SPOTTER

&&

DDAMICO

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 2:38 AM PDTGale WarningSEW24 hr
Mar 15, 4:08 AM PDTHigh Wind WarningSEW16 hr
Mar 15, 4:08 AM PDTWind AdvisorySEWSan Juan23 hr
Mar 15, 5:14 AM PDTWinter Weather AdvisorySEWSan Juan57 hr
Mar 15, 8:48 AM PDTWinter Storm WarningSEW3 hr
Mar 15, 3:10 PM PDTSmall Craft Advisory for WindsSEW3 hr

Nearby

Storm Warnings in Washington, 2009Every storm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.